# SDR SWAA2023100405821

- Difficulty date: October 1, 2023
- Submitted: October 4, 2023
- Operation: Air carrier
- Aircraft: N497WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32479
- Aircraft time: 62,874 hours, 37,395 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FLASH LIGHTS INOP AFT FLASH LIGHTS INOP NEED RE-INSPECTED / BATTERIES<[01] R&R BOTH AFT FLASHLIGHT BATTERIES IAW AMM 25-64-00
